Couldn't find what you looking for?

TRY OUR SEARCH!

I came off the depo injection in September 06 - regular periods started straight away. I have now not had a period since December, I have been having all the period/pregnancy symtoms for 3 x weeks like lower stomach cramps and really sore breasts but still no sign of my period and the HPT's that I have taken are all negative.
Has anyone else had an experience like this and what did it turn out to be??

Loading...

I am having the same thing going on right now. I went to the Dr. yesterday and there is no sign of pregnancy and the last time I had my period was in december. I went off bc in Oct. and have been regular since until this month..nothing. Dr. put me on medication to make my period come so I can ovulate and continue to try. He said sometimes you body needs time to adjust making its own hormones again and it is very common. Rest assured you are not the only out there with this going on and I know its very frustrating when trying to conceive.

Jaymeesmum wrote:

I came off the depo injection in September 06 - regular periods started straight away. I have now not had a period since December, I have been having all the period/pregnancy symtoms for 3 x weeks like lower stomach cramps and really sore breasts but still no sign of my period and the HPT's that I have taken are all negative.
Has anyone else had an experience like this and what did it turn out to be??

Reply

Loading...

Hi you guys! i have the same problem, iv had the depo for 6 monthes and stopped in november as it was giving me migranes and causing hair loss i had a period in november and begining of december but nothing since, i have had sore breasts since then aswell. i have taken 3 home pregnancy tests since january which have all been negative my boyfrend is freakin out that im pregnant and so am i. does anyone no wats going on with us and am i still able to have children?
Reply

Loading...

I had my last shot for Depo In Sept 2006. For the last week or so I have had no energy, cramping - very low back and stomach, sore - barely able to wear a bra - breasts, and leaking from both breasts. Now the leaking is not a lot but I am finding the way I feel very disturbing. Can anyone tell me if this is all part of Depo Detox? Anyone else have this problem?

Please feel free to reply

**edited by moderator ** e-mails not allowed **
Andrea
Reply

Loading...

hi andrea i had depo for 6 months and i too had the same syptoms ur having i got reffered to breast clinic for the breasts and it took over a year for my periods to come back.
my breast i found i had fibreous lumps grown in there which was causing me the pain i take evening primrose oil and it has stopped the breast pain and leaking.
as for the periods i have stopped again this is really frustrating as i really want a baby x
Reply

Loading...

I've been going though the same thing as well. I had 1 depo-shot in October of 06. I soon found out I was pregnant after that. Whether or not I got pregnant before or after the shot is a matter of debate. I believe I got pregnant after getting the shot because I had unprotected sex without waiting the 5-7 days like my doctor told me(I got the shot between periods). I miscarried and had a d&c in December of 06. I got my period on February 14, 2007. I haven't had once since. It's been over 6 weeks and I am now having breast tenderness, dizziness, forgetfulness and some nausea. I went and got a blood pregnancy test yesterday and it came back negative. My breast tenderness has been going on for over a week with no sign of letting up. I hope I get my period very soon, unless I am already pregnant.
Reply

Loading...

hi, i came off the depo inj last april, and did not get my periods back until about 3 months ago. when they did come back they were irregular i had them every 2 weeks. now i have not had a period for over a month except for a little light bleeding about 2 weeks ago and that started after sex. i have felt nausea once or twice mildly and some dizziness, i have also had slightly tender breasts for a day or so and experienced some fatigue. i have taken 5 htp's and all came back negative, but i ' feel ' pregnant. is it possible that i am or not?
Reply

Loading...

I took my 1st and last depo injection Feb.8, 2007. I was fine during that 12-week period. I had a period May 20-27. I havnt had one since and it is approaching July. But I too have all the pregnancy symptoms: lower abdominal pain, nausea, breast tenderness, headaches, mood swinngs, hot flashes, insomnia, etc. Ive even been craving certain foods, I had a dream that I finally got a positive pregnancy test, and my boyfriend is even sick. Ive taken 6 pregnancy tests/ they ALL came back negative. I dont know what to do. I am miserable.
Reply

Loading...

Hi ive been on the depo shot now for about 9 months and ive been having all the signs and ive just done a test and its negative. i really don't know whats going on as i really want a baby. It's really messing my body up.

does anyone have the same problem let me no if you dont mind

Thanks
Reply

Loading...

And here I thought I was going insane!!
I had one depo shot in May and decided to never go back on it. Hubby and I are ready to try again even though our youngest is only 11 months. For me, the last 3 weeks I have had the cramping, sore breasts, nausea, tiredness and dizziness. the HPT I took 4 days ago was negative. I am going to wait till next week to test again and possibly head off to my dr for a blood test. Oh, I am also hungry like 45 min after a meal even though it was a big on. ugh,......

Anyone come up with anything?
Reply

Loading...

Missssy wrote:

And here I thought I was going insane!!
I had one depo shot in May and decided to never go back on it. Hubby and I are ready to try again even though our youngest is only 11 months. For me, the last 3 weeks I have had the cramping, sore breasts, nausea, tiredness and dizziness. the HPT I took 4 days ago was negative. I am going to wait till next week to test again and possibly head off to my dr for a blood test. Oh, I am also hungry like 45 min after a meal even though it was a big on. ugh,......

Anyone come up with anything?



I know exactly what you are talking about. I thought I was insane too. I have the same symptoms and more, like leg cramps, hemorroids, flutters in my stomach, trouble sleeping on my stomach or back. My hormones are totally whacked! It will take some time for your body to start balancing your hormones. When you take one hormone to replace a hormone or suppress another hormone - then it takes time for your body to remember how to make the hormone on it's own again. Alot of birth control methods use the technique to trick your body into thinking it is already pregnant. This is why your periods stop, but when this "tricking" stops - your body is confused on what to do so you get all these weird symptoms. I hope they balance out soon for you, because when this happens you will most likely be able to get pregnant. :)
Reply

Loading...

I got the Depo shot in March 2007 and decided not to get back on it either because I spotted the entire time and was moody. In June I had all the pregnancy like symptoms. I took blood test and a lot of hpt and all of them were negative. Here is October the symptoms have calm down but still no period. My boyfriend and I are still trying.

Has anyone gotten a positive result yet?
Reply

Loading...

I had my last depo shot just over 4 months ago. I was on the depo about a year before stopping it. During the time I was receiving the shot I did not have any periods or bleeding at all. I had two weeks of moderate to heavy bleeding in October. Two weeks later I had signs I thought meant I was ovulating so I was excited thinking we had a chance at conceiving. Now the past three weeks I have had all the symptoms of being prego. Sore boobs, food craving, insomnia, etc. But no positive HPTs.....I was so excited but I guess it is just these awful side effects. doctors should definitely tell their patients the truth about what this shot can do to you. I just hope it doesnt take us to long to get pregnant!
Reply

Loading...

hi everyone im having the same thing happing too. ive had the depo shot since november and stop getting it in early august.the whole time i was on it i never had a period and my boyfriend and i were having unprotected sex .to this day i still dont have a period.i have taken many HPT and they all come back negative but i would get symptoms like i was pregnant. latley my breast and nipples have been very sore. does anyone have an answer? :-(
Reply

Loading...

ive been havin the same problem but its been about a year since i seen my period my doctor gave me pills also an my period came down once an never seen it again .... will this affect me havin another child in the future anyone kno
Reply

Loading...